Über die Anziehung eines homogenen Ellipsoids

J.O. Müller

Mathematische Annalen (1907)

  • Volume: 64, page 142-149
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Müller, J.O.. "Über die Anziehung eines homogenen Ellipsoids." Mathematische Annalen 64 (1907): 142-149. <http://eudml.org/doc/158308>.

author = {Müller, J.O.},
journal = {Mathematische Annalen},
pages = {142-149},
title = {Über die Anziehung eines homogenen Ellipsoids},
url = {http://eudml.org/doc/158308},
volume = {64},
year = {1907},

AU - Müller, J.O.
TI - Über die Anziehung eines homogenen Ellipsoids
JO - Mathematische Annalen
PY - 1907
VL - 64
SP - 142
EP - 149
UR - http://eudml.org/doc/158308
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.